# SDR ASAA2020021827199

- Difficulty date: January 27, 2020
- Submitted: February 19, 2020
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 51,359 hours, 15,330 cycles
- System (JASC): 4997 · APU System Wiring
- Part: Wire Harness
- Part number: 38884492
- Condition: Failed
- Location: Apu
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU CT5ATP EGT HAS SHIFTED ABOVE THE 593 DEGREE THRESHOLD AND REMAINS ABOVE THE 605 THRESHOLD.  GROUNDED - YES. REPLACED BRANCHED APU HARNESS AND PERFORMED OPS CHECKS; CHECKS GOOD ON CARD #G1350537. PERFORMED WIRING RESISTANCE CHECKS IAW B737-800 FIM 49-70 TASK 805; CHECKS GOOD. INSPECTED APU AIR INLET DUCT AND COMPRESSOR IAW FIM 49-40, TASK 825; INSPECTION GOOD. PERFORMED MAGNETIC DRAIN PLUG INSP IAW B737-800 AMM 49-91-81; INSPECTION GOOD. PERFORMED CHECK OF APU CURRENT STATUS; NO FAULTS FOUND IAW FIM 49-70, TASKS 805 AND 807.
